# SDR QXEA2021122900567

- Difficulty date: December 27, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000640
- Aircraft time: 13,055 hours, 7,747 cycles
- System (JASC): 5200 · Doors
- Part: Doubler
- Part number: 17068357007
- Condition: Damaged
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS R1 DOOR DIFFICULT TO ARM. REMOVED FROM SERVICE. REMOVED AFT SLIDE BELLCRANK AND REPLACED SPRING PLATE AND DOUBLER. NO DEFECTS NOTED AT THIS TIME. RETURNED TO SERVICE.
